Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Weakness Dizziness Nausea

Weakness Dizziness Nausea

Just wondered if anyone has experienced nausea, weakness and dizziness with RA. I also am on simponi aria and methotrexate. I could not get my treatment this time because there is limited supply on saline. Anyone else dealing with this issue?

A myRAteam Member said:

I was dizzy when my Methotrexate dosage was too high. Tell your doctor/rheumatologist.

posted 3 months ago
A myRAteam Member said:

Thank you. It is so difficult. One day I feel pretty decent and the next day, I can barely move. Oh well, I am thankful I am alive. Haha!!

posted 3 months ago
A myRAteam Member said:

Yes I had all those symptoms from Methotrexate had to stop taking it. Nausea, dizzy, fatigue horrible. Sorry for you maybe doc will change your meds.

posted 3 months ago
A myRAteam Member said:

Yes, all the above.. RA does weird stuff. Am on enbrel, ditched methotrexate due to unexplained stuff going on. Skin infections, skin pre cancers, hair loss. Nausea is less, and skin infection went away. Each person is different. Just gotta figure out what makes your body attacks itself.. Mine definently has a big diet factor, and stress factor. Lots of anti inflammatories!!

posted 3 months ago
A myRAteam Member said:

Anyone get lockjaw and cannot close your mouth for a few minutes? Mine is my right-side.

posted 3 months ago
Already a Member? Log in